# SDR AALA202408138284

- Difficulty date: May 7, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE LOCATED BETWEEN FR 69 AND FR 70 AT LEVEL STR 23R IN AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001.
